# SDR IPXA09557144

- Difficulty date: August 16, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004177A
- Part serial: A1809
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING NR 3 SLAT LWR T/W WEDGE SKIN IS CHAFED, ABOVE INBOARD MAIN TRACK.  MARKED WITH TAPE REPAIRED IAW SRM 51-70-10 2R.
